Ghent University Academic Bibliography

Advanced

A numerical method for a free boundary value problem arising from chemical kinetics.

Nicholas Batens and Roger Van Keer (1999) JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. 111(1-2). p.187-199
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
J. Comput. Appl. Math.
volume
111
issue
1-2
pages
187-199 pages
Web of Science type
Article
Web of Science id
000083553200017
ISSN
0377-0427
language
English
UGent publication?
yes
classification
A1
id
118183
handle
http://hdl.handle.net/1854/LU-118183
date created
2004-01-14 13:35:00
date last changed
2016-12-19 15:37:16
@article{118183,
  author       = {Batens, Nicholas and Van Keer, Roger},
  issn         = {0377-0427},
  journal      = {JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS},
  language     = {eng},
  number       = {1-2},
  pages        = {187--199},
  title        = {A numerical method for a free boundary value problem arising from chemical kinetics.},
  volume       = {111},
  year         = {1999},
}

Chicago
Batens, Nicholas, and Roger Van Keer. 1999. “A Numerical Method for a Free Boundary Value Problem Arising from Chemical Kinetics.” Journal of Computational and Applied Mathematics 111 (1-2): 187–199.
APA
Batens, N., & Van Keer, R. (1999). A numerical method for a free boundary value problem arising from chemical kinetics. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 111(1-2), 187–199.
Vancouver
1.
Batens N, Van Keer R. A numerical method for a free boundary value problem arising from chemical kinetics. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. 1999;111(1-2):187–99.
MLA
Batens, Nicholas, and Roger Van Keer. “A Numerical Method for a Free Boundary Value Problem Arising from Chemical Kinetics.” JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 111.1-2 (1999): 187–199. Print.